# SDR REXA2021012000015

- Difficulty date: January 3, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED AT STR 19R BETWEEN FS 319 AND 349.  REPLACED INTERCOSTAL, IAW CRJ 900 SRM 51-42-21-001-001-A01.
